View Full Version : Long 'kick in' time this morning


Jill22089
11-30-16, 01:14 PM
It usually kicks in, in about 1 hour 10 minutes. this morning it took 2 1/2 hours. whats up with that? and the weird part is it seems like going outside and walkng is what made it kick in cuz i felt it instantly when i did that.

Jill22089
11-30-16, 02:40 PM
also will it still last the same amount of time even if it took longer to kick in?

C15H25N3O
11-30-16, 07:04 PM
Did you eat and drink different 10h before intake or 2h after intake than the other days?
Did you sleep different last night or did you consume anything that has a mental effect?
Did you ever have a endocrine screening? It still could be a metabolic side-effect.

john2100
11-30-16, 07:26 PM
What is your mornign dosage and what is it ,vyvanse still?

What was your full daily dosage a day before?

Jill22089
12-02-16, 05:39 PM
it started as 40 mg vyvanse, then 60 now 60 vyvanse 10 adderall ir

john2100
12-02-16, 08:32 PM
Maybe there was something wrong with that capluse . If that postponed kick appears every time in 2.5 hours from now and we assume there is nothing wrong with this vyvanse batch ,then it must be your body somehow making you feel it later. Doctor show be able to explain the chemistry behind it.

If you stop feeling the kick altogether, that is normal , you'll not be able to get that kick back without a bigger dosage.

Continue and you'll see if you still feel that postponed kick or no kick at all.

If you need the 20mgIR, the theory is , that doctors should increase the dosage until you hit the required effects. So if 20mg IR does it then you'll be fine.

The problem is if you build a tolerance to even 60mg vyv a 20 IR , then there will be more and more increase. Then you have to hope that you 'll not be building a tolerance to higher dosage or your maximum dosage.

At this point you still don't know if you build a tolerance or you just have a low dosage.
Once you are on an effective dosage , for a longer time and then you see the decrease in effectiveness that could probably called tolerance.

If you are at max.daily dosage and you still need higher dosage, that will be more difficult.
You 'll probably get welbiutrin to the mix or stratera or both.

C15H25N3O
12-02-16, 11:23 PM
I never feel the kickin of Vyvanse.
I just recognize it while reading after 1 hour.
I can feel Vyvanse subtle after 3h.

If I feel Vyvanse I am overdosed and I am sure
I could get used to the double dose after 1-2 weeks.

So I stay at my low level of 35-40mg and try out
something else like breaks and self-reflection.

Do you supplement some magnesium?